Record number :
1531601
Title of article :
On polynomial integrals over the orthogonal group
Author/Authors :
Banica، نويسنده , , Teodor and Collins، نويسنده , , Benoit and Schlenker، نويسنده , , Jean-Marc، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
18
From page :
778
To page :
795
Abstract :
We consider integrals of type ∫ O n u 11 a 1 ⋯ u 1 n a n u 21 b 1 ⋯ u 2 n b n d u , with respect to the Haar measure on the orthogonal group. We establish several remarkable invariance properties satisfied by such integrals, by using combinatorial methods. We present as well a general formula for such integrals, as a sum of products of factorials.
Keywords :
Orthogonal group , Haar measure , Hyperspherical law
Journal title :
Journal of Combinatorial Theory Series A
Serial Year :
2011
Link To Document :
بازگشت